# SDR SWAA103483

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 68,939 hours, 61,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND STRINGER FITTING CORRODED AT BS 1016, STR 27R.  REPAIRED FITTING PER SRM.
